MathSciNet Relay Station
MathSciNet bibliographic data
MR480420 12A35 (12A50)
Miki, Hiroo On the maximal Abelian $l$-extension of a finite algebraic number field with given ramification. Nagoya Math. J. 70 (1978), 183–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement